# SDR DL76G050675

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 31,189 hours, 4,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: D01011
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH T/E FLAP DISAGREE WHEN FLAPS 25 SELECTED RIGHT SIDE STAYED AT 20 LEFT WENT TO 25.  LANDED WITH T/E FLAPS 20.  REPLACED FSEU AND POSITION INDICATOR.
